I am interested to hear what you found out ? I have the exact same situation. 2 injections of simponi aria and now i have a rash on my legs. nasty looking. like a burn, dead skin,. doesnt hurt isnt itchy but looks awful. i will see my doc in a week but im wondering what you found? i hope to hear back soon.
- Simponi Information for Consumers
- Simponi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simponi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Posted 28 Nov 2010 • 3 answers
Skin Rash - Is it possible to have a shingles rash all over body, legs and arms Husband had shingles
Posted 31 Mar 2016 • 1 answer
Posted 17 Jan 2017 • 0 answers
Posted 13 Feb 2017 • 0 answers
Posted 11 days ago • 0 answers